Rhituximab after-effects on blood counts

Rhituximab after-effects on blood counts

Just a quick update; my blood results are back and they are slightly lower, after going back up. If you haven’t been following the progress, here’s a summary;

  • September 18, due to the chemo therapy, they dropped to extremely low white cell counts (WCC)
  • over a few months, they climbed to close to normal
  • in February, they dropped again. This is a known after-effect of one the drugs I was given in Moscow
  • my haematologist called me, and put me on some injections which brought the readings back up for a couple of weeks
  • the readings have now gone back down ! Not to a dangerous level, but to be watched. I just have to stay away from sick people, and not eat high risk food.

The graph below shows this in a simple format.

The message, I guess, is that the roller coaster of recovery that we all speak about and read about is very real. Having a good support system in place for the return home is invaluable.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s